MathSciNet Relay Station
MathSciNet bibliographic data
MR2297477 Database Expansion Item
Lee, Tzu-Haw; Shih, Yu-Shan Unbiased variable selection for classification trees with multivariate responses. Comput. Statist. Data Anal. 51 (2006), no. 2, 659–667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement